# SDR MU1Z2011020200007

- Difficulty date: December 10, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Filed by: Aerovias del Continente Americano, S.A., repair station MU1Z335K
- Aircraft: N591EL
- Make and model: Airbus A318-111
- Aircraft serial: 2333
- Aircraft time: 2,292,844 hours, 12,968 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: D5311047700007
- Part serial: RADSA2315
- Condition: Damaged
- Location: Fuselage
- Stage of operation: DE
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING DESCENT STRONG HIT WAS FELT IN THE RADOME ZONE, WITH VISUAL CONFIRMATION OF BIRD STRIKE AFTER PARKING (RADOME BROKEN) THE MEASURES OF THE DAMAGE ARE THE FOLLOWING:  LENGTH: 190 MM, WIDE: 130 MM, DEPTH: 5 MM.  DENT DAMAGE (BIRD STRIKE) IN THE BULKHEAD AREA BETWEEN STIFFENERS 25 AND 30 WITH Y-330 PRESSURIZED ZONE.
